Connect with others who understand.

sign up log in
About MyMigraineTeam

Hair Loss

Hair Loss

lot hair loss since started on duloxetine in April '19 ,been on topemax since June 2018 suggested could be meds im on topemax and duloxetine? Getting bloods checked.Anyone else experience this?

A MyMigraineTeam Member said:

Yes those meds can cause loss of hair, there are vitamins for hair,.nails that can help.

posted 8 months ago
A MyMigraineTeam Member said:

It is definitely the duloxetine. I just weaned myself off of it and noticed my hair is not falling out as much I have lost almost all of my hair. I did not realize it was the meds till I went off. I even went to the dermatologist but I finished my last pill a week ago and that fast my hair stopped falling out and my fingernails started getting thicker

posted 4 months ago
A MyMigraineTeam Member said:

I haven’t taken any of those medications.. but I have been loosing hair like crazy for a long time! I now take emgality for my migraines because nothing works! But so far the emgality is great! But still loose hair.

posted 8 months ago
A MyMigraineTeam Member said:

I’ve been on Topomax and haven’t loss any of my hair, but everyone responds differently with medicines. I hope you can get something that helps you regrow your hair!

posted 8 months ago
A MyMigraineTeam Member said:

Also, be careful with your kidneys. Topamax causes kidney stones.

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in